# SDR J7SA2015062345364

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N442FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45364
- Aircraft time: 6,111 hours, 4,508 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Ahrs
- Part number: 1421851102
- Part serial: 1206
- Condition: Failed
- Location: Nr 1
- Part time: 5,280 hours, 3,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED, WHILE IN CLIMB PHASE ON LIVE LEG, DUE TO DUAL AHRS FAILURE.  THE AHRS DID COME BACK BUT CREW DID NOT WANT TO CONTINUE ON WITH THAT ISSUE.  CREW DID NOT DECLARE EMER & LANDED WITHOUT INCIDENT.  PERFORMED SEVERAL OPERATIONAL CHECKS OF THE EFI'S SYS IAW AMM 31-60 & VERIFIED THE SECURITY OF THE NR 1 & 2 AHRS UNITS & ELEC CONNECTIONS.  NO FAULTS OR DISCREPANCIES FOUND.
